Vicks Vicks Dayquil Nyquil Sinus Combo Liquicaps

24 Count

$15.99

Vicks

Vicks Dayquil Nyquil Sinus Combo Liquicaps

24 Count
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 19.76ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$15.99

+
Max: 2
Description
With a DayQuil™/NyQuil™ Sinus LiquiCaps™ convenience pack, you’ll have the sinus and congestion symptom relief you need on hand, day or night.

Caution: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.

Keep out of reach of children. Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Other Information: Store at room temperature. Avoid excessive heat.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.


Features
Daytime Relief Of:
  • Sinus pain
  • Sinus headache
  • Nasal Congestion
  • Sinus Congestion

Nighttime Relief Of:
  • Sinus pain
  • Sinus headache
  • Nasal congestion
  • Sinus congestion
  • Runny nose
  • Sneezing

Ingredients
Vicks Dayquil Sinus Liquicaps

Medicinal Ingredients: Each DayQuil Sinus LiquiCap contains: Acetaminophen 325 mg Phenylephrine Hydrochloride 5 mg

Non-medicinal Ingredients:
FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide

Vicks Nyquil Sinus Liquicaps

Medicinal Ingredients: Each NyQuil Sinus LiquiCap contains: Acetaminophen 325 mg Doxylamine succinate 6.25 mg Phenylephrine Hydrochloride 5 mg

Non-medicinal Ingredients: FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.

Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.63ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;